# SDR CALA2009093000576

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 30,607 hours, 10,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK AT ROW 19 WILL NOT HOLD A CHARGE.  REMOVED AND REPLACED BATTERY PACK AT ROW 19 REF 33-51-06.  OPS CHECK GOOD.
